# SDR HNAA2017081700276

- Difficulty date: August 16, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 51,740 hours, 63,135 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, F

## Discrepancy

ON START DC GEN DID NOT COME ONLINE, SMOKE REPORTED FROM NR 2 NACELLE.  SHUT DOWN USING T-HANDLE AND FIRED BOTH BOTTLES. R&R NR 2 STARTER/GENERATOR. START/RUN/OPS AND LEAK CHECK GOOD. OK FOR SERVICE.
